Please use this identifier to cite or link to this item:
|Title:||Comment on Single bag high dose intravenous N-acetylcysteine associated with decreased hepatotoxicity compared to triple bag intravenous N-acetylcysteine in high-risk acetaminophen ingestions.||Austin Authors:||Hodgson, Sarah E;Wong, Anselm Y||Affiliation:||Department of Critical Care, Melbourne Medical School, University of Melbourne, Victoria, Australia..
Department of Medicine, School of Clinical Sciences at Monash Health, Monash University, Victoria, Australia..
|Issue Date:||May-2022||Date:||2021||Publication information:||Clinical toxicology (Philadelphia, Pa.) 2022; 60(5): 662-663||URI:||https://ahro.austin.org.au/austinjspui/handle/1/29698||DOI:||10.1080/15563650.2021.2004157||ORCID:||0000-0003-4649-1813
|Journal:||Clinical toxicology (Philadelphia, Pa.)||PubMed URL:||34791959||PubMed URL:||https://pubmed.ncbi.nlm.nih.gov/34791959/||Type:||Journal Article|
|Appears in Collections:||Journal articles|
Show full item record
checked on Dec 1, 2023
Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.